# SDR REXA2024093000745

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 22,190 hours, 16,826 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP2
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CROSS BEAM CORRODED AROUND FASTENERS AT RBL9. REMOVED FS 280 RH CROSSBEAM (PN# CC670-34010-970) IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND 51-42-21-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE FS 280 RH CROSSBEAM (PN# CC670-34094JP-2S) IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE FS280 RH CROSSBEAM (PN# CC670-34094JP-2S) IAW CRJ-900 SRM 51-42-06-001-001-A01, 51-42-22-001-001-A01, 51-42-21-001-001-A01 AND 51-42-13-001-001-A01.
